5 days post lip injections and there is unevenness and lumpiness. Is this normal? (Photos)

I had a full syringe injected, 1/4 on the top lip and 3/4 on the lower lip. My lips swelled the day after which is normal but they swelled uneven. I've been massaging gently every day, but the lumpiness and unevenness is still apparent 5 days later. My injector said it is swelling and to wait 2 weeks to adjust, but I don't feel swollen, I just feel lumpy and lopsided. So am I swollen still or should I look at getting them dissolved?

Doctor Answers 1

Lip augmentation

some swelling after lip augmentation can be normal for few days or even 1-2 weeks.  If you feel lumps, just do gentle massage. If the lumps persist you need to see your physician as you might need some hyaloronidase to absorb the filler.  Feeling lump or nodules can be seen with dermafillers and it depend on the type of filler as well but it usually resolve


Toronto Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.